# SDR SWAA2022053110098

- Difficulty date: May 21, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193AR
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS DELAMINATIONS ON THE OUTER SURFACE (2EA)  UPON INSPECTION OF PANEL FOUND 1EA ADDITIONAL DELAMINATION ON OUTER SURFACE 5' FROM FWD EDGE; 21.5' FROM I/B EDGE. ORIGINAL DAMAGE NOTED; AND DAMAGE FOUND; IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PAR 4A(6).REPAIRS TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-2 PER SRM 53-40-70-2R-1 PAR 4B(1).REMOVED 1' DIAMETER OF DAMAGE TO OUTER SURFACE FACE SHEET AND PARTIAL CORE DEPTH AT 3EA AREAS ON OUTER SURFACE; FABRICATED AND INSTALLED REPAIR PLIES AT 3EA REPAIR AREAS USING FIBERGLASS BMS 8-79; CLASS 3; STYLE 120; LOT# 1488453-1 AND FILM ADHESIVE BMS 5-129; TYPE 2; GRADE 5; LOT# 1491228-1.VACUUM BAGGED REPAIRS; WORK ACCOMPLISHED IAW SRM 51-70-05-2R-2 PAR 4.D + F-I AND SRM 51-70-05-2R-11 PAR 4.B-D.
